# SDR SWAA2024031553124

- Difficulty date: February 17, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 312-328 Rbl35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 312 TO 328 RBL 35 AT FWD GALLEY AREA 2024-124191<[01] REPLACED WEB AND FASTENERS LOCATED BTW BS 312 TO 328 RBL 35 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02-0G-0 AND DWG 141A5400 SHEET 39 REV -. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED WEB AND FASTENERS LOCATED BTW BS 312 TO 328 RBL 35 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02-0G-0 AND DWG 141A5400 SHEET 39 REV -. SEE INDIVIDUAL SIGNOFFS BELOW. CERTIFIED RII.
